INVESTIGADORES
BELLINI Mauricio
artículos
Título:
Inflaton field governed universe from NKK theory of gravity: Stochastic approach
Autor/es:
MARIANO ANABITARTE; JOSE EDGAR MADRIZ AGUILAR; MAURICIO BELLINI
Revista:
EUROPEAN PHYSICAL JOURNAL C - PARTICLES AND FIELDS
Editorial:
Springer Berlin
Referencias:
Lugar: Heidelberg; Año: 2006 vol. 45 p. 249 - 249
ISSN:
1434-6044
Resumen:
We study a non-perturbative single field (inflaton) governed cosmological model from a 5D non-compact Kaluza-Klein (NKK) theory of gravity. The inflaton field fluctuations are estimated for different epochs of the evolution of the universe. We conclude that the inflaton field has been sliding down its (quadratic) potential hill along the whole evolution of the universe and a mass is involved of the order of the Hubble parameter. In the model here developed the only free parameter is the Hubble parameter, which could be reconstructed in the future from Super Nova Acceleration Probe (SNAP) data.
rds']